MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL ADVISA MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL ADVISA MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number A2DR01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Bacterial Infection (1735); High Blood Pressure/ Hypertension (1908); Unspecified Infection (1930); Septic Shock (2068); Respiratory Failure (2484)
Date of Event 09/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The device was returned and screening analysis was performed, but no issue was identified requiring full analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported that there was vegetation on the right ventricular (rv) lead and resuscitation was needed with respiratory f ailure.Both pacing leads exhibited non capture.The patient also exhibited septic shock, hypertension and aortic stenosis.A cardioversion was attempted but unsuccessful and a catheter was placed.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced an infection.It was noted it was methicillin-sensitive staphylococcus aureus bacteremia.The patient was treated with intravenous (iv) antibiotics.The ipg system was explanted.No further patient complications have been reported as a result of this event.

Brand Name
ADVISA MRI SURESCAN
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20586842
Report Number9614453-2024-04280
Device Sequence Number20474832
Product Code NVZ
UDI-Device Identifier00763000059613
UDI-Public00763000059613
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/28/2019
Device Model NumberA2DR01
Device Catalogue NumberA2DR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, 5076-25 LEAD.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age58 YR
Patient SexMale